Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 54, NWS Wilmington, NC

July 5, 2016Robeson County, North Carolina; Dillon County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 5, 2016, 7:25 PM EDT for Robeson County, North Carolina; Dillon County, South Carolina. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2016, 7:25 PM EDT (23:25 UTC)
Expired
Jul 5, 2016, 8:15 PM EDT
In force
50 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Robeson County, NC, Dillon County, SC

The radar

The Wilmington radar (KLTX), 114 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
427 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

471 
WUUS52 KILM 052325
SVRILM
NCC155-SCC033-060015-
/O.NEW.KILM.SV.W.0054.160705T2325Z-160706T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
725 PM EDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ROBESON COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  NORTHWESTERN DILLON COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 815 PM EDT

* AT 724 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ANTIOCH TO NEAR RAEMON...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DILLON...RED SPRINGS...PEMBROKE...MAXTON...ST. PAULS...ROWLAND...
  RAEMON...PURVIS...BINGHAM...BUIE...SHANNON...LITTLE ROCK...
  MINTURN...SOUTH OF THE BORDER...HAMER...WAKULLA...PROSPECT...REX...
  ELROD AND PARKTON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3495 7903 3490 7894 3484 7891 3441 7935
      3443 7956 3462 7945 3464 7946 3484 7935
      3483 7935 3484 7933 3483 7919
TIME...MOT...LOC 2324Z 248DEG 13KT 3486 7920 3464 7942 

HAIL...0.75IN
WIND...60MPH
 
$$

SGL
3 follow-up statements
510 
WWUS52 KILM 052340
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
740 PM EDT TUE JUL 5 2016

NCC155-SCC033-060015-
/O.CON.KILM.SV.W.0054.000000T0000Z-160706T0015Z/
ROBESON NC-DILLON SC-
740 PM EDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL ROBESON AND NORTH CENTRAL DILLON COUNTIES...

AT 739 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHANNON TO RAEMON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DILLON...RED SPRINGS...PEMBROKE...MAXTON...ST. PAULS...ROWLAND...
RAEMON...PURVIS...BUIE...SHANNON...SOUTH OF THE BORDER...HAMER...
WAKULLA...PROSPECT...REX...ELROD...PARKTON...RENNERT...
LUMBER BRIDGE AND RAYNHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3495 7903 3490 7894 3484 7891 3441 7935
      3453 7941 3462 7945 3464 7946 3483 7928
      3483 7935 3484 7930 3483 7919
TIME...MOT...LOC 2339Z 248DEG 13KT 3488 7914 3466 7936 

HAIL...0.75IN
WIND...60MPH
 
$$

SGL
104 
WWUS52 KILM 052352
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
752 PM EDT TUE JUL 5 2016

SCC033-060001-
/O.CAN.KILM.SV.W.0054.000000T0000Z-160706T0015Z/
DILLON SC-
752 PM EDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DILLON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA AND THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3495 7903 3490 7894 3484 7891 3451 7925
      3459 7934 3483 7919
TIME...MOT...LOC 2351Z 248DEG 13KT 3490 7909 3468 7931 

$$

NCC155-060015-
/O.CON.KILM.SV.W.0054.000000T0000Z-160706T0015Z/
ROBESON NC-
752 PM EDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHERN ROBESON COUNTY...

AT 751 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR REX TO NEAR RAEMON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RED SPRINGS...PEMBROKE...ST. PAULS...PURVIS...BUIE...SHANNON...REX...
PROSPECT...ELROD...PARKTON...RENNERT...LUMBER BRIDGE AND RAYNHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3495 7903 3490 7894 3484 7891 3451 7925
      3459 7934 3483 7919
TIME...MOT...LOC 2351Z 248DEG 13KT 3490 7909 3468 7931 

HAIL...0.75IN
WIND...60MPH
 
$$

SGL
193 
WWUS52 KILM 060008
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
808 PM EDT TUE JUL 5 2016

NCC155-060017-
/O.EXP.KILM.SV.W.0054.000000T0000Z-160706T0015Z/
ROBESON NC-
808 PM EDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROBESON COUNTY WILL
EXPIRE AT 815 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

LAT...LON 3495 7903 3490 7894 3484 7891 3451 7925
      3459 7934 3483 7919
TIME...MOT...LOC 0006Z 248DEG 13KT 3490 7909 3468 7931 

$$

SGL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:01 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 5, 7:01 PM EDT, 24 minutes before
Area Forecast Discussion...cor
National Weather Service Wilmington NC
701 PM EDT TUE JUL 5 2016

.SYNOPSIS...
Oppressive heat and humidity will build all week, likely
peaking Friday and Saturday. Thunderstorm chances will be
greatest Wednesday with an upper disturbance, and then early
next week as a front enters the area and stalls.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 7 PM Tuesday...Update needed for our western zones to
address the line of convection encroaching. SVR TSTM watch posted
for MHX and AKQ CWA's. So far a few trees have been reported
knocked over in Darlington county near Lewis Crossroads.

Very hot and humid day continues across the Carolinas as modified
Bermuda type high pressure dominates the southeast synoptic
regime. Surface high extended back into Florida with a secondary
center has allowed winds to remain more WSW than is typical with a
Bermuda high, and this has allowed temps to soar into the mid 90s
even at the coast. This flow remains very moist though, and with
dewpoints in the low to mid 70s, heat index values have risen to
between 105 and 110, and a sultry evening and night is forecast as
lows drop only to around 80 in this very humid airmass. If
Wilmington stays at 80 or above tonight, it will be the first time
since July, 2012 when we had consecutive nights with 80+ degree
mins.

Convection has yet to develop, and in fact even diurnal CU has been
difficult to achieve. This is due mostly to very warm mid-level
temps creating weak ML lapse rates, and westerly flow aloft keeping
the middle portions of the column dry. The high res guidance
continues to indicate that a few storms may fire along the Piedmont
trough and advect easterly this evening into tonight, but confidence
in this is decreasing with every passing minute, and have dropped
POP to just SCHC, mostly for any advection of storms well upstream
tonight. Any convection will wane nocturnally as there is no
evidence of any mid-level forcing to persist convection after loss
of heating.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...Hot and humid to prevail through the short
term as the synoptic pattern changes little, and will be
characterized by Bermuda ridging offshore, mid-level ridging
centered over FL, and 850mb temps around 20C. While this is a
fairly typical summertime setup, thicknesses and 850mb temps are
above climo norms, and hence above normal heat is forecast each
day.

On Wednesday, ridging will expand across FL with heights approaching
595dm, but at the same time a shortwave trough will race across the
area Wednesday eve. 850mb temps of 18-19C will still support very
hot temps, but Wednesday will likely be the cooler of the two days
thanks to increased cloud cover and convection associated with the
aforementioned shortwave. Temps on Wednesday are still forecast to
rise well into the 90s however, so little relief from the heat is
expected. Dew point temperatures Wednesday may be a bit lower thanks
to more westerly flow, but heat advisory criteria heat index values
are still possible, especially across eastern zones. As the
shortwave moves overhead Wednesday eve, convection may linger well
past dark thanks to elevated instability being tapped by the forcing
aloft, and will show only a slow decrease from the aftn/eve CHC POP.

Hotter on Thursday thanks to more sunshine working with 850mb temps
climbing above 20C and a return to mid-level ridging. Additionally,
there may be subsidence behind Wednesday's shortwave, aiding in the
heat and reducing the convective potential. Soundings are drier
Thursday as well, but extreme surface instability will once again
allow at least scattered diurnal tstms, but likely less so than on
Wednesday. Highs on Thursday will soar again into the mid 90s, which
will support heat index values above 105 and necessitate yet another
heat advisory.

The warmth will not abate much at night either, with mins a degree
or two either side of 80 providing little relief from this hot
stretch of weather.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 300 PM Tuesday...The heat wave will continue and peak towards
the end of this week, with hot temperatures continuing into the
weekend as a ridge of high pressure and downslope winds allow for
hot and humid conditions to prevail. A slight disagreement with the
latest model guidance continues, but overall am keeping with latest
trend of high temperatures reaching up into the upper 90's Friday
and Saturday, with some locations possibly reaching 100 degrees.
These high temperatures will likely reach the coast as well, as the
afternoon seabreeze will be pinned to the coast. As a result, do
anticipate Heat Advisory criteria to be met. Have adjusted dewpoints
slightly which keeps latest forecast of heat indices below 110
degrees for now. Either way, dangerous heat is expected and
heat safety precautions should be taken. Into early next week,
temperatures will retreat the lower to mid 90's as guidance
continues to depict a front which will drop into the Carolinas and
stall, increasing the chances for convection.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 18Z...Ridging and warming temps aloft flexing their muscles
across southeast NC and northeast SC for this aftn thru tomorrow,
and continuing well into the extended time period. diurnally driven
convection will become difficult to develop and/or sustain in this
type of environment. Nevertheless, the sea breeze, somewhat pinned
today due to winds in the low levels running 15 to 30 kt, and the
sfc troffing across the central Carolinas, will both provide the low
level forcing for thunderstorms to initially develop this aftn and
evening. This activity will likely be more isolated when compared to
the previous days and as a result have only gone with a VCTS
prevailing group til sunset.

The sfc pg remains tightened thru the taf issuance period resulting
in active 230 winds at 10 to 20 kt at all sites thru sunset. The
sea breeze, somewhat pinned, may back the winds temporarily to
210-220 this aftn thru this evening across CRE and MYR and
possibly ILM if it makes it this far inland. Winds will diminish
to 5 to 10 kt a few hours after sunset and veer to a more wsw
direction by daybreak Wed. After 13Z, wsw winds at 10 to 15 kt.
With the low levels well mixed with the aid of a low level jet,
fog will not be a problem tonight.

EXTENDED OUTLOOK...Mainly VFR. Possible brief MVFR/IFR from
scattered convection each day.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 655 PM Tuesday...Bermuda high pressure extending back
across FL is continuing gusty SW winds of 15-20 kts across the
waters, with local backing to S at 20-25 kts within the near-shore
sea breeze circulation. The sea breeze will wane slowly this
evening with loss of heating over the land, but the pinched
gradient combined with an increasing LLJ tonight will drive winds
to 15-25 kts across the waters from the SW, bumping seas to 4-6 ft
from the current 3-5 ft. Although SCA conditions are still not
widespread across the waters, they are expected to become so, and
the ongoing SCA will remain in place through 6am before conditions
improve late.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...Bermuda type ridging will dominate the
weather pattern this period creating very consistent marine
conditions both Wed and Thu. SW winds around 15 kts during the day
will rise beneath low level jetting at night to 15-20 kts while
maintaining the SW direction. Each aftn the near-shore winds will
back to the south with an increase in speed within the sea breeze
circulation as well, but return to the general synoptic flow in the
evening. Despite an ever-present 8-9 sec SE swell, the seas will be
primarily formed through a 4-5 ft/6 sec SW wind wave, producing seas
of 3-5 ft, and a SCEC may be needed at times.

LONG TERM /FRIDAY THROUGH SATURDAY/...
As of 300 PM Tuesday...High pressure will remain in place across the
waters through the forecast period. Southwest winds will prevail
with sustained winds of 10 to 15 kts and occasional higher gusts,
falling short of 20 kts. Seas around 2 to 4 ft are expected, with an
occasional 5 to 6 fter in the extreme outer waters late Saturday
night.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 7 PM EDT this evening for SCZ017-023-024-
     032-033-039-053>056.
NC...Heat Advisory until 7 PM EDT this evening for NCZ087-096-099-
     105>110.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for AMZ250-252-
     254-256.

&&
Hazardous weather outlook, Jul 5, 3:47 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
347 PM EDT TUE JUL 5 2016

NCZ087-096-099-105-106-108-109-SCZ017-023-024-032-033-039-053-055-
056-062000-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
347 PM EDT TUE JUL 5 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES COULD REACH OR EXCEED 105 DEGREES EACH DAY
WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ110-SCZ054-062000-
COASTAL BRUNSWICK-COASTAL HORRY-
347 PM EDT TUE JUL 5 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES COULD REACH OR EXCEED 105 DEGREES EACH DAY
WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-062000-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
347 PM EDT TUE JUL 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS POSSIBLE SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ107-062000-
INLAND NEW HANOVER-
347 PM EDT TUE JUL 5 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

MINOR COASTAL FLOODING IS EXPECTED ALONG THE CAPE FEAR RIVER AT
DOWNTOWN WILMINGTON DURING TONIGHT'S HIGH TIDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES COULD REACH OR EXCEED 105 DEGREES EACH DAY
WEDNESDAY THROUGH SATURDAY.

MINOR COASTAL FLOODING IS POSSIBLE ALONG THE CAPE FEAR RIVER AT
DOWNTOWN WILMINGTON DURING THE NIGHTTIME HIGH TIDE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

17

In the hours before

Local storm report, Jul 5, 2:09 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
209 PM EDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     RIP CURRENTS     WRIGHTSVILLE BEACH      34.21N  77.80W
07/05/2016                   NEW HANOVER        NC   OCEAN RESCUE

            WRIGHTSVILLE BEACH OCEAN RESCUE REPORTS MULTIPLE
            RESCUES TODAY DUE TO STRONG RIP CURRENTS AND A STRONG
            LONGSHORE CURRENT.

&&

EVENT NUMBER ILM1600156

LACORTE
Local storm report, Jul 5, 6:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
657 PM EDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     LEWIS CROSSROADS        34.33N  79.97W
07/05/2016                   DARLINGTON         SC   DEPT OF HIGHWAYS

            TREE IN ROADWAY N CENTER ROAD AND BILLY FARROW HIGHWAY

&&

EVENT NUMBER ILM1600157

ROSS
Local storm report, Jul 5, 7:05 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
705 PM EDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     2 WSW BROCKINGTON HEIGH 34.28N  79.91W
07/05/2016                   DARLINGTON         SC   DEPT OF HIGHWAYS

            TREES IN ROADWAY ON RODGERS ROAD

&&

EVENT NUMBER ILM1600158

ROSS
Local storm report, Jul 5, 7:15 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
715 PM EDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     2 SSW DUNDEE ACRES      34.57N  79.72W
07/05/2016                   MARLBORO           SC   DEPT OF HIGHWAYS

            TREES DOWN WESTWOOD CIRCLE

&&

EVENT NUMBER ILM1600159

ROSS
Local storm report, Jul 5, 7:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
716 PM EDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     DUNDEE ACRES            34.60N  79.71W
07/05/2016                   MARLBORO           SC   DEPT OF HIGHWAYS

            TREE IN ROADWAY BRUSHY BAY RD AND DUNDEE DR.

&&

EVENT NUMBER ILM1600160

ROSS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:05 PM EDTSpecial Weather StatementILMRobeson40 min
Jul 4, 8:49 PM EDTSpecial Weather StatementILMRobeson41 min
Jul 4, 8:59 PM EDTSevere Thunderstorm WarningILMRobeson43 min
Jul 4, 9:50 PM EDTSpecial Weather StatementILMBladen55 min
Jul 5, 7:48 PM EDTSpecial Weather StatementILMRobeson27 min
Jul 5, 6:08 PM EDTSevere Thunderstorm WarningILMDarlington, Florence, Marlboro37 min
Jul 5, 6:45 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Florence, Marlboro, Williamsburg45 min
Jul 5, 7:31 PM EDTSpecial Weather StatementILMWilliamsburg29 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.